# SDR UALA2012011100247

- Difficulty date: January 10, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,720 hours, 14,300 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND SMALL AMOUNT OF STRAW COLORED FLUID UNDER RT AILERON ON WALKAROUND.  SECURED FOUR B-NUTS.  RAN AILERONS THRU SEVERAL CYCLES, NO LEAKS NOTED.
